It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I can't help you with your pregnancy question cause that was never a goal of mine. However I can tell you that your lack of libido is definitely a side effect from being on the pill. The longer you are on the pill, the harder it is to get it back. It becomes a psychological problem within your brain that blocks you from being able to feel like you want sex anymore and you have to force yourself and retrain yourself to remember what it felt like to feel desire again. It's a long road and many women just give up and try their best to appease their husbands. But if you do enough research online you will find that it is one of the most common problems faced by women on the pill. There are no quick fixes, it's a time consuming problem to resolve and you have to keep working at it in order to get some kind of sex drive back again.





All times are GMT -7. The time now is 10:21 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!